Translator Disclaimer
2011 Mapping spaces in quasi-categories
Daniel Dugger, David I Spivak
Algebr. Geom. Topol. 11(1): 263-325 (2011). DOI: 10.2140/agt.2011.11.263

Abstract

We apply the Dwyer–Kan theory of homotopy function complexes in model categories to the study of mapping spaces in quasi-categories. Using this, together with our work on rigidification from [Alg. Geom. Topol. 11 (2011) 225–261], we give a streamlined proof of the Quillen equivalence between quasi-categories and simplicial categories. Some useful material about relative mapping spaces in quasi-categories is developed along the way.

Citation

Download Citation

Daniel Dugger. David I Spivak. "Mapping spaces in quasi-categories." Algebr. Geom. Topol. 11 (1) 263 - 325, 2011. https://doi.org/10.2140/agt.2011.11.263

Information

Received: 22 December 2009; Revised: 16 August 2010; Accepted: 27 September 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1214.55013
MathSciNet: MR2764043
Digital Object Identifier: 10.2140/agt.2011.11.263

Subjects:
Primary: 55U40
Secondary: 18B99, 18G30

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
63 PAGES


SHARE
Vol.11 • No. 1 • 2011
MSP
Back to Top